# SDR KCSA2023060525

- Difficulty date: June 5, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,790 hours, 20,198 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK PERFORMED ELECTRICAL OPERATIONS CHECK OF LEFT AND RIGHT DOORS PER B747-400 AMM 52-23-00 NO DEFECT NOTED
